# SDR R61A201402120275

- Difficulty date: February 12, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 17,552 hours, 13,760 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, A CRACK AT UPPER EDGE OF RIB 4 ON RT HORIZONTAL STAB L/E WAS FOUND.  MX CUT OUT DAMAGE AND INSTALLED FILLER AND DOUBLER REPAIR IAW ETD 2014-170-012855.
